0
2013
Impact Factor

Genrich Belitskii

P.O. Box 653, Beer-Sheva, 84105, Negev, Israel
Department of Mathematics, Ben-Gurion University of the Negev

Publications:

Belitskii G. R., Tkachenko V. A.
Moduli of local one-dimensional dynamical systems at a hyperbolic fixed point
2006, vol. 11, no. 2, pp.  141-154
Abstract
Functional moduli of a smooth conjugacy of local $C^1$-diffeomorphisms and $C^1$-flows at a hyperbolic fixed point are introduced. Conditions for the smooth linearization, existence of iterative roots and embeddability in terms of these moduli are found
Keywords: local diffeomorphisms, local flows, smooth conjugacy, hyperbolic fixed point, functional moduli
Citation: Belitskii G. R., Tkachenko V. A.,  Moduli of local one-dimensional dynamical systems at a hyperbolic fixed point , Regular and Chaotic Dynamics, 2006, vol. 11, no. 2, pp. 141-154
DOI: 10.1070/RD2006v011n02ABEH000341

Back to the list